MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 18F; FEEDING TUBE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 18F; FEEDING TUBE
Model Number 000718
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither a lot history review nor a device history review could be performed as the lot number was not provided.A review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.One tri-funnel replacement gastrostomy tube 18f (b)(4) was returned for evaluation.Visual, and functional testing were performed.Blood and residue were noted throughout.The balloon was inflated but as soon as the syringe was removed, an immediate backflow of the water was observed and the balloon deflated.However, there was no leaks throughout the catheter and the water flowed back out through the inflation hub.The investigation is confirmed for the alleged balloon leak.The definitive root cause could not be determined based upon available information.
 
Event or Problem Description
It was reported that during gastrostomy feeding tube preparation, during inflating the balloon, an alleged leak of water was found prior to use on patient which rendered the device unusable.Reportedly, another device was used to perform the procedure.There was no patient contact.

Brand Name
TRI-FUNNEL REPL GAST 18F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10099254
Report Number3006260740-2020-01868
Device Sequence Number3387406
Product Code KNT
UDI-Device Identifier00801741037146
UDI-Public(01)00801741037146
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number000718
Device Catalogue Number000718
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1